Table of Contents
Journal of Calculus of Variations
Volume 2013, Article ID 368096, 10 pages
http://dx.doi.org/10.1155/2013/368096
Research Article

Optimal Oil-Owner Behavior in Piecewise Deterministic Models

Department of Economics, University of Oslo, P.O. Box 1095, Blindern, 0317 Oslo, Norway

Received 29 April 2013; Revised 23 August 2013; Accepted 18 September 2013

Academic Editor: Alain Piétrus

Copyright © 2013 Atle Seierstad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Atle Seierstad, “Optimal Oil-Owner Behavior in Piecewise Deterministic Models,” Journal of Calculus of Variations, vol. 2013, Article ID 368096, 10 pages, 2013. https://doi.org/10.1155/2013/368096.